# SDR TSAA20171122035

- Difficulty date: November 21, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 40,703 hours, 43,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED AD 2012-26-02 INSPECTION, AND FOUND A CRACK MEASURING OF 3.75 INCHES.  ACCOMPLISHED EA PD37-53-2794B FOR CRACK FINDING ON BS 520+7, S-10L.
